her-header

Ask HER: Signs of Emotional Abuse & Sensitivity to Plant Milks

Guest : Pam Peeke, MD & Michelle King Robson
From the Show: HER
Summary: Listen in as Pam and Michelle answer your personal health questions.
Air Date: 9/10/15
Duration: 10 Minutes
Ask HER: Signs of Emotional Abuse & Sensitivity to Plant Milks
It's YOUR time on HER Radio. Be a part of the show... send your comments and ask your questions by email, This email address is being protected from spambots. You need JavaScript enabled to view it. . It's time to Ask HER. Today, on HER Radio you wanted to know:

Why am I suddenly so sensitive to plant milks? I get burping, bloating, and gas when I consume them. I don't do dairy.

If you're someone who can't drink dairy, you may have tried plant-based milks like almond, soy, rice, or hemp. However, doctors have found that these plant-based milks can cause your stomach to be just as upset as if you were drinking dairy.

If you've recently made the switch, your intestines might still be getting used to the non-dairy substitute. You may want to make the transition slowly and see if it helps reduce symptoms.

There also could be something else in the plant-based milks that is causing you to bloat and have gas. You may want to consider seeing your doctor.

What are some signs you are being emotionally abused by your significant other?

Emotional abuse consists of non-physical behaviors such as threats, insults, constant monitoring or "checking in," excessive texting, humiliation, intimidation, isolation or stalking.

Emotional abuse can be very damaging, as its goal is to chip away at your self-esteem and self-worth.

If you or someone you know is in any form of an abusive relationship, you're not alone. Please contact the National Domestic Violence Hotline 1-800-799-SAFE (7233) or 1-800-787-3224.

If you have a personal health question you want answered, Pam and Michelle encourage you to send them in to This email address is being protected from spambots. You need JavaScript enabled to view it. .
FREE RadioMD Newsletter: